# SDR UPS00434321

- Difficulty date: November 3, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WLG WW 1241 CANTED B/HEAD TO 1241 WEB UPPER CHORD HAS FOUR AREAS OF VISABLE CORROSION.  CORROSION REMOVED AND FOUND TO BE WITHIN SRM LIMITS.
